Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Regular overrings of regular local rings'' (Trans. Amer. Math. Soc. 171 (1972), 291-300)


Author: Judith Sally
Journal: Trans. Amer. Math. Soc. 213 (1975), 429
MSC: Primary 13H05
Original Article: Trans. Amer. Math. Soc. 171 (1972), 291-300.
MathSciNet review: 0382258
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H05

Retrieve articles in all journals with MSC: 13H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0382258-0
PII: S 0002-9947(1975)0382258-0
Article copyright: © Copyright 1975 American Mathematical Society